MathSciNet Relay Station
MathSciNet bibliographic data
MR138616 10.46 (10.64)
Bateman, Paul T.; Stemmler, Rosemarie M. Waring's problem for algebraic number fields and primes of the form $(p\sp{r}-1)/(p\sp{d}-1)$. Illinois J. Math. 6 1962 142–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement